논문KCI 등재
Some algebra for Pearson type VII random variables
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The distributions of products and ratios of random variablesare of interest in many areas of the sciences. In this paper, the exactdistributions of the product |XY| and the ratio |X/Y| are derived when X and Y are independent Pearson type VII random variables.
Abstract
The distributions of products and ratios of random variablesare of interest in many areas of the sciences. In this paper, the exactdistributions of the product |XY| and the ratio |X/Y| are derived when X and Y are independent Pearson type VII random variables.
참고문헌 (27)
- M. S. Abu-Salih, "Distributions of the product and the quotient of power-function random variables", Arab J. Math, 4(1), pp.77~80 (1983)
- A. P. Basu, "On the distribution of the ratio of two random variables having generalized life distributions", Technometrics, 13, pp.281~287 (1971)
- R. P. Bhargava, "The distribution of product of independent beta random variables with application to multivariate analysis", Ann. Inst. Statist. Math, 33(2), pp.287~296 (1981)
- M. S. Feldste, "The error of forecast in econometric models when the forecast-period exogenous variables are stochastic", Econometrica, 39(1), pp.55~60 (1971)
- I. S. Gradshteyn, "Table of Integrals, Series, and Products, Translated from the Russian. Translation edited and with a preface by Alan Jeffrey and Daniel Zwillinger" (2000), Academic Press, Inc.
- H. G. Grubel, "Internationally diversified portfolios : welfare gains capital flows", The American Economic Review, 58(5), pp.1299~1314 (1968)
- H. L. Harter, "On the distribution of Wald’ classification statistic", Ann. Math. Statistics, 22, pp.58~67 (1951)
- D. L. Hawkins, "Bivariate distributions of some ratios of independent noncentral chi-square random variables", Comm. Statist. A—heory Methods, 15(1), pp.261~277 (1986)
- P. J. Korhonen, "The probability distribution of the ratio of the absolute values of two normal variables", J. Statist. Comput. Simulation, 33(3), pp.173~182 (1989)
- S. Kotz, "The Laplace Distribution and Generalizations, A revisit with applications to communications, economics, engineering, and finance" (2001), Birkhauser Boston, Inc.
- H. J. Malik, "Probability density function of the product and quotient of two correlated exponential random variables", Canad. Math. Bull, 29(4), pp.413~418 (1986)
- G. Marsaglia, "Ratios of normal variables and ratios of sums of uniform variables", J. Amer. Statist. Assoc, 60, pp.193~204 (1965)
- S. Nadarajah, "Skewed distributions generated by the normal kernel", Statist. Probab. Lett, 65(3), pp.269~277 (2003)
- T. Pham-Gia, "Distributions of the ratios of independent beta variables and applications", Comm. Statist. Theory Methods, 29(12), pp.2693~2715 (2000)
- H. Podolski, "The distribution of a product of n independent random variables with generalized gamma distribution", Demonstratio Math, 4, pp.119~123 (1972)
- S. J. Press, "The t-ratio distribution", J. Amer. Statist. Assoc, 64, pp.242~252 (1969)
- S. B. Provost, "On the distribution of the ratio of powers of sums of gamma random variables", Pakistan J. Statist, 5(2), pp.157~174 (1989)
- A. P. Prudnikov, "Integrals and Series, volumes 1, 2 and 3" (1986), Gordon & Breach Science Publishers
- P. N. Rathie, "The exact distribution of products of independent random variables", Metron, 45(3), pp.235~245 (1987)
- A. M. Rugman, "International Diversification and the Multinational Enterprise" (1979), Lexington
- H. Sakamoto, "On the distributions of the product and the quotient of the independent and uniformly distributed random variables", Tohoku Math. J, 49, pp.243~260 (1943)
- S. M. Shcolnick, "On the ratio of independent stable random variables, Stability problems for stochastic models (Uzhgorod, 1984)", pp.349~354 (1985), Springer
- M. D. Springer, "The distribution of products of beta, gamma and Gaussian random variables", SIAM J. Appl. Math, 18, pp.721~737 (1970)
- B. M. Steece, "On the exact distribution for the product of two independent betadistributed random variables", Metron, 34(1), pp.187~190 (1976)
- A. Stuart, "Gamma-distributed products of independent random variables", Biometrika, 49, pp.564~565 (1962)
- J. Tang, "On the distribution of the product of independent beta random variables", Statist. Probab. Lett, 2(3), pp.165~168 (1984)
- C. M. Wallgren, "The distribution of the product of two correlated t variates", J. Amer. Statist. Assoc, 75(372), pp.996~1000 (1980)
관련 논문AI추천
On the product of $t$ and Bessel random variablesSaralees Nadarajah대한수학회 · 대한수학회논문집2005 · 제20권 제3호A NOTE ON MODIFIED DEGENERATE GAMMA RANDOM VARIABLES권종겸, 김원주, DAE SAN KIM, TAEKYUN KIM장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2024 · 제27권 제1호On Distribution of Order Statistics from Kumaraswamy DistributionMridula Garg경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제3호The Distribution of the Products of Powers of Generalized Dirichlet ComponentsMahesh Kumar Gupta, Mridula Garg, Vimal Katta경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2002 · 제42권 제2호CHARACTERIZATIONS OF THE WEIBULL DISTRIBUTION BY THE INDEPENDENCE OF THE UPPER RECORD VALUES이민영, 장세경한국수학교육학회 · 이론수학과 교직수학2008 · 제15권 제2호Some results related to distribution functions of chi-square type random variables with random degrees of freedomBui Quang Vu, Tran Loc Hung, Tran Thien Thanh대한수학회 · 대한수학회보2008 · 제45권 제3호
이 간행물의 다른 논문 (18건)
Supra fuzzy convergence of fuzzy filtersA. A. Abd El-latif, A. A. Ramadanpp. 207-220A characterization of the vanishing of the second plurigenus for normal surface singularitiesKoukichi Wadapp. 221-230MENDELSOHN TRIPLE SYSTEMS EXCLUDING CONTIGUOUS UNITS WITH λ = 1조충제pp. 231-239Oscillation theorems for perturbed differential equations of second order김낙중pp. 241-252On generalized Jordan left derivations in ringsMohammad Ashraf, Shakir Alipp. 253-261
